# SDR BAGA2023110300001

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N214BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55160
- Aircraft time: 3,354 hours, 1,282 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Frms 62-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL PORTION OF THE IFE STC ON AIRCRAFT N214BZ, THE TECHNICIAN MIS-DRILLED STRINGER 2R AT FR62 TO FR64.  THE REPAIR REQUIRED FOR THIS ERROR WAS CLASSIFIED AS A MAJOR REPAIR DUE TO BEING ON PRIMARY STRUCTURE.  REPAIR TO THE AREA WAS PERFORMED UNDER AIRBUS REO 500-53-61-971 DATED 11/2/2023.
